Ward, T. (1998) 'A family of Markov shifts (almost) classified by periodic points.', Journal of number theory., 71 (1). pp. 1-11.
|Full text:||PDF - Accepted Version (376Kb)|
|Publisher Web site:||http://dx.doi.org/10.1006/jnth.1998.2242|
|Publisher statement:||NOTICE: this is the author’s version of a work that was accepted for publication in Journal of number theory. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of number theory, 71/1, 1998, http://dx.doi.org/10.1006/jnth.1998.2242|
|Record Created:||12 Oct 2012 12:50|
|Last Modified:||17 Oct 2012 15:38|